MAUDE Adverse Event Report: WESTMED LLC ATELLICA VTR SYRINGE; 1ML A-LINE ASPIRATING LUER SLIP SYRINGE

WESTMED LLC ATELLICA VTR SYRINGE; 1ML A-LINE ASPIRATING LUER SLIP SYRINGE
Model Number 11561341
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 21 nov 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, blood splattered into an operator's eye while expelling air from an atellica vtr syringe; there was no reported injury.Additionally, it was noted the patients blood was known to contain blood borne pathogens and testing continues for blood borne pathogens and relevant treatment thereafter.The current condition of the operator was not reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The actual sample from the reported event was not returned for evaluation.The device history record for lot 062222n25 was reviewed and the product was produced according to product specifications.The reported event could not be confirmed as reported; the root cause is undetermined.All information reasonably known as of 20 jan 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
ATELLICA VTR SYRINGE
Common Device Name
1ML A-LINE ASPIRATING LUER SLIP SYRINGE
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
2054826767
MDR Report Key20753887
Report Number2028807-2024-00070
Device Sequence Number12867303
Product Code CBT
UDI-Device Identifier00709078013362
UDI-Public(01)00709078013362(10)062222N25(11)220203
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K822786
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2025
Device Model Number11561341
Device Lot Number062222N25
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer12/27/2024
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date01/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown